Bilinear programming and structured stochastic games

Filar J.A. and Schultz T.A. (1987) Bilinear programming and structured stochastic games. Journal of Optimization Theory and Applications, 53 1: 85-104. doi:10.1007/BF00938818


Author Filar J.A.
Schultz T.A.
Title Bilinear programming and structured stochastic games
Journal name Journal of Optimization Theory and Applications   Check publisher's open access policy
ISSN 0022-3239
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1007/BF00938818
Volume 53
Issue 1
Start page 85
End page 104
Total pages 20
Publisher Kluwer Academic Publishers-Plenum Publishers
Language eng
Keyword bilinear programming
stationary strategies
Stochastic games
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 13:05:39 EST by Kay Mackie